Login

 

Show simple item record

dc.date.accessioned 2006-11-14
dc.date.accessioned 2006-11-14
dc.date.available 2006-11-14
dc.date.available 2006-11-14
dc.date.issued 2004-04
dc.date.issued 2004-04
dc.identifier.citation Garcia, Jorge. "An extension of the contraction principle." Journal of Theoretical Probability. v.17 no. 2 (April 2004). 403-434. en
dc.identifier.citation Garcia, Jorge. "An extension of the contraction principle." Journal of Theoretical Probability. v.17 no. 2 (April 2004). 403-434. en
dc.identifier.issn 1572-9230 (Online)
dc.identifier.issn 1572-9230 (Online)
dc.identifier.uri http://hdl.handle.net/10139/245
dc.identifier.uri http://hdl.handle.net/10139/245
dc.description.abstract The concept of quasi-continuity and the new concept of almost compactness for a function are the basis for the extension of the contraction principle in large deviations presented here. Important equivalences for quasi-continuity are proved in the case of metric spaces. The relation between the exponential tightness of a sequence of stochastic processes and the exponential tightness of its transform (via an almost compact function) is studied here in metric spaces. Counterexamples are given to the nonmetric case. Relations between almost compactness of a function and the goodness of a rate function are studied. Applications of the main theorem are given, including to an approximation of the stochastic integral. en
dc.description.abstract The concept of quasi-continuity and the new concept of almost compactness for a function are the basis for the extension of the contraction principle in large deviations presented here. Important equivalences for quasi-continuity are proved in the case of metric spaces. The relation between the exponential tightness of a sequence of stochastic processes and the exponential tightness of its transform (via an almost compact function) is studied here in metric spaces. Counterexamples are given to the nonmetric case. Relations between almost compactness of a function and the goodness of a rate function are studied. Applications of the main theorem are given, including to an approximation of the stochastic integral. en
dc.format.extent 250195 bytes
dc.format.extent 250195 bytes
dc.format.mimetype application/pdf
dc.format.mimetype application/pdf
dc.language.iso en_US en
dc.language.iso en_US en
dc.publisher Springer Netherlands en
dc.publisher Springer Netherlands en
dc.subject contraction principle en
dc.subject contraction principle en
dc.title An extension of the contraction principle en
dc.title An extension of the contraction principle en
dc.type Postprint
dc.type Postprint
dc.contributor.csuciauthor Garcia, Jorge en
dc.contributor.csuciauthor Garcia, Jorge en


Files in this item

Thumbnail
Icon

This item appears in the following Collection(s)

Show simple item record

Search DSpace


My Account

RSS Feeds